MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-100/I16-40
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient images have been received, pending evaluation.Patient medial records have been requested.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was treated for a 68.4 mm in diameter abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and an afx vela suprarenal extension on (b)(6) 2021.It was reported in (b)(6) 2025 the computed tomography (ct) scan revealed that the aaa was 63 mm in diameter.Currently the ct scan revealed that the aaa is 66 mm in diameter.There is an increase in the aortic neck angulation to 75 degrees.There is separation of the afx2 abdominal aortic aneurysm stent and the afx vela suprarenal extension and a type iiia endoleak.The patient is asymptomatic.The patient is currently being monitored while an intervention is being discussed.
 
Event or Problem Description
The patient was treated for a 68.4 mm in diameter abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and an afx vela suprarenal extension on (b)(6) 2021.It was reported in (b)(6) 2025, the computed tomography (ct) scan revealed that the aaa was 63 mm in diameter.Currently the ct scan revealed that the aaa is 66 mm in diameter.There is an increase in the aortic neck angulation to 75 degrees.There is separation of the afx2 abdominal aortic aneurysm stent and the afx vela suprarenal extension and a type iiia endoleak.The patient is asymptomatic.The patient was being monitored while an intervention was being discussed however, the endologix intervention procedure was cancelled for an unknown reason.
 
Additional Manufacturer Narrative
An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiia endoleak and aneurysm enlargement to 9.7mm complaints are confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy related.Procedure related harms could not be determined.The clinical evaluation also shows reasonable evidence to reasonably suggest an increase in infrarenal angulation from 52.2degree to 76.3degree is consistent with aortic remodeling and likely contributed to the reported aneurysm enlargement, graft separation, and type iiia endoleak.The final patient status was reported as being monitored while an intervention is being discussed.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23928783
Report Number3011063223-2025-00199
Device Sequence Number9295983
Product Code MIH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2024
Device Model NumberBEA28-100/I16-40
Device Lot Number2414272003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/09/2026
09/01/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/26/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL LOT# 2404332002.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age59 YR
Patient SexMale